Our expert says:
Hello again BT,
I wonder what the levels were. Some drugs it is convenient to measure blood levels of the drug itself, and that might include paracetamol that was in the mixture. Others it's very difficult to measure directly. Because the paracetamol can cause liver damage, they'd probably do Liver Function Tests, which are usually a group of related chemical tests of a range of chemicals usually at low levels in the blood if one's liver is working well, so that higher levels indicate poss of liver function.
Remember, although this was "one kind of pain pill" although it was one pill, it contained three different drugs, with three different potential problems in high dose.
Might your bf understand that you can't face conflict with him or this other friend this weekend, and would prefer not to expose him to those obnoxious kids who don't seem to get on with him ? Awful how other people, even with good intentions, interfere and complicate one's life just when one wants it to be kept simple. Would yopur child be OK to spend the weekend with them, and let you spend a more peaceful weekend with your bf and his child on Sunday ? What will best suit you and your health, will be best for your child, as well. Don't let this other friend steamroller you into something that could become an ordeal for you. Remember, the ration is a maximum of one ordeal per week. Those other two kids sound like a real pain, of the sort you're not allowed to give tablets for !
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.